# SDR CALA0001648

- Difficulty date: October 25, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN WINDOW FRAME 41L CORRODED ON FORWARD AND AFT FLANGES AT STA 984 AND 1003.  A REPAIR AND WINDOW DOUBLER WAS INSTALLED IAW EA 9-5330-2-A0794, ECRA 5330-02998, AND DOUGLAS DRAWING SRO9530053.
